# SDR VNAA2019092800000

- Difficulty date: September 28, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7904
- Aircraft time: 34,500 hours, 34,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB IS CORRODED ON BOTH SIDES AT THE TOP. M/A: 1. UPON FURTHER INVESTIGATION, FOUND PAX DOOR AFT WEB TO BE CORRODED BEYOND LIMITS, REQUIRES REPAIR OR REPLACEMENT. 08/31/19 C/A: 1. REMOVED AND REPLACED PAX DOOR AFT WEB WITH NEW SERVICEABLE WEB PN#601R317071-116
